# SDR 2000UALA00043

- Difficulty date: January 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 13,774 hours, 4,073 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 23408721
- Part serial: 52110
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 16,790 hours, 4,070 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE PRECOOLER SEPARATED AT BASE.  LARGE BLEED AIR LEAK.  *S/D*  FOUND AIR CONDITIONING SYSTEM LOWER PRECOOLER HOUSING TO FIN AREA CRACKED OPEN.  REPLACED PRECOOLER (PN: 2340872-1, S/N 52-110).
